Depakote or seroquel which more sedating

6854933580_2c8b688306_z

The question is whether there is some reason to think the histamine effect would greater at low doses.With another medication called mirtazapine (Remeron), the histamine effect is greater at lower doses because at higher doses, a norepinephrine effect is thought to partially counter-act the histamine effect.Of course if you've read much of my writings here and elsewhere you'll know I don't recommend turning around and trying to solve that problem by adding an antidepressant.

trying to get some every day, even though that's definitely not what you body may say it wants to do; consider fish oil, though that takes months to get going if it does anything at all; and strongly consider at least low-dose lithium, for antidepressant effects that appear not to carry any risk at all of making things cycle or worsen (side effects maybe, and watch out for hypothyroidism, as that can make things worsen, but otherwise, not "worsen" like antidepressant or even some atypical antipsychotics like risperidone can do).

These incidents usually have occurred during the first six months of treatment.

Serious or fatal hepatotoxicity may be preceded by non-specific symptoms such as malaise, weakness, lethargy, facial edema, anorexia, and vomiting.

Serum liver tests should be performed prior to therapy and at frequent intervals thereafter, especially during the first six months Children under the age of two years are at a considerably increased risk of developing fatal hepatotoxicity, especially those on multiple anticonvulsants, those with congenital metabolic disorders, those with severe seizure disorders accompanied by mental retardation, and those with organic brain disease.

When Depakote is used in this patient group, it should be used with extreme caution and as a sole agent.

The benefits of therapy should be weighed against the risks.

You must have an account to comment. Please register or login here!